American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Michel van Garrel. Local and relative BPS state counts for del Pezzo surfaces. Proceedings of Symposia in Pure Mathematics 93 215-220.
Book volume table of contents   
View Article: PDF

[2] Katsuhisa Furukawa. Convex separably rationally connected complete intersections. Proc. Amer. Math. Soc. 144 (2016) 3657-3669.
Abstract, references, and article information   
View Article: PDF

[3] Giuliano Gagliardi and Johannes Hofscheier. The generalized Mukai conjecture for symmetric varieties. Trans. Amer. Math. Soc. 369 (2017) 2615-2649.
Abstract, references, and article information
View Article: PDF

[4] Burt Totaro. Hypersurfaces that are not stably rational. J. Amer. Math. Soc. 29 (2016) 883-891.
Abstract, references, and article information   
View Article: PDF

[5] De-Qi Zhang. Rationality of rationally connected threefolds admitting non-isomorphic endomorphisms. Trans. Amer. Math. Soc. 364 (2012) 6315-6333.
Abstract, references, and article information   
View Article: PDF

[6] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information   
View Article: PDF

[7] Daniel Chan and Colin Ingalls. Conic bundles and Clifford algebras. Contemporary Mathematics 562 (2012) 53-75.
Book volume table of contents   
View Article: PDF

[8] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marco Andreatta and Massimiliano Mella. Contractions on a manifold polarized by an ample vector bundle. Trans. Amer. Math. Soc. 349 (1997) 4669-4683. MR 1401760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenji Matsuki. Weyl groups and birational transformations among minimal models. Memoirs of the AMS 116 (1995) MR 1259932.
Book volume table of contents   

[17] János Kollár. Nonrational hypersurfaces . J. Amer. Math. Soc. 8 (1995) 241-249. MR 1273416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan Michael Nadel. The boundedness of degree of Fano varieties with Picard number one . J. Amer. Math. Soc. 4 (1991) 681-692. MR 1115788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia